Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
139 Doctors are Online

Physical implications of not masturbating

Hi I have a question regarding the physical implications of not masturbating ? I am a 24 year old male. the reason that im asking this strange question is that recently I started working out and I was wondering if it would increase my testosterone levels in my body and if so would that lead to faster muscular growth ? apologies if this is a silly question (- -,)
Asked On : Thu, 22 Jul 2010
Answers:  1 Views:  256
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Medical Topics
Nephrologist 's  Response
Thanks for the query
I dont think this question is silly, there is a lot of logic involved in your question.
The answer is that testosterone at the levels in the body will not cause significant muscle growth. Secondly how many ever times u masturbate the level of testosterone in the body will not exceed a certain amount per day. Most f the times the when one masturbates several times only semen without sperm gets out as scanty white fluid

Have a healthy life
Answered: Tue, 6 Sep 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor